# SDR ASAA1149230

- Difficulty date: February 25, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654963117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BULKHEAD LOWER FLOOR SUPPORT BS 500G HAS CORROSION FROM STR 25L TO 25R, FABRICATED REPAIR PARTS AND INSTALLED IAW B737 400 SRM 51 40 05.
